Phenol Ototoxicity

Discussion in 'Support' started by Marie Blalock, Dec 16, 2013.

tinnitus forum
    1. Marie Blalock

      Marie Blalock Member

      Tinnitus Since:
      Nov 2013
      I'm hoping someone will have some answers for me as to what happened to me cause the ent sure doesn't. I had a myringotomy a month ago and my ear has been ringing ever since. This started immediately after procedure. Never had it before. I did some reading online about phenol and I'm hoping someone will do a search and read about it and give me their opinion. It is used as an anesthetic to numb the eardrum when having tubes placed or myringotomy. The way I understood the research was that it is damaging to the inner ear cochlea hairs which is suppose to be a cause of tinnitus. Since the ringing in my ear started right after procedure I am concerned that this could have happened to me. Please someone give me your opinion on this matter. Thank you.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.